# SDR 95FDEA01086

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF TOP FLANGE OF FLOORBEAM STA 344, AROUND NUT CLIPS FROM BLL 12 TO BLR 12.  REMOVED CORROSION, REMOVED AND REPLACED TOP TEE CHORD AND INSTALLED SPLICE REPAIR ON TEE CHORD IAW ATTACHED JOB PROGRESS FORM 51-10-1 OF SRM, 51-40-4 FIG 1 OF SRM.
